Alert archive / Illinois / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 115, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jul 21, 2020, 3:12 PM CDT for Menard County, Sangamon County, Illinois. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2020, 3:12 PM CDT (20:12 UTC)
- Expired
- Jul 21, 2020, 4:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Menard County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 52 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 3:20 PM CDT | HAIL 0.5 | Pleasant Plains, IL | |
| Jul 21, 3:32 PM CDT | HAIL 1 | Pleasant Plains, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.2 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 474 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 804 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
445
WUUS53 KILX 212012
SVRILX
ILC129-167-212100-
/O.NEW.KILX.SV.W.0115.200721T2012Z-200721T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
312 PM CDT Tue Jul 21 2020
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Southern Menard County in central Illinois...
Northwestern Sangamon County in central Illinois...
* Until 400 PM CDT.
* At 312 PM CDT, a severe thunderstorm was located over Pleasant
Plains, or 15 miles southeast of Virginia, moving northeast at 30
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Springfield, Sherman, Riverton, Athens, Williamsville, Pleasant
Plains, Tallula, Spaulding, Berlin, Cantrall, Capital Airport,
Salisbury, Farmingdale, Lincolns New Salem and Fancy Prairie.
This includes the following highways...
Interstate 55 between mile markers 100 and 107.
Interstate 72 between mile markers 80 and 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3994 8999 4006 8961 3985 8952 3973 8999
3984 9000
TIME...MOT...LOC 2012Z 243DEG 25KT 3986 8994
HAIL...1.00IN
WIND...60MPH
$$
252 follow-up statements
590
WWUS53 KILX 212028
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
328 PM CDT Tue Jul 21 2020
ILC129-167-212100-
/O.CON.KILX.SV.W.0115.000000T0000Z-200721T2100Z/
Menard-Sangamon-
328 PM CDT Tue Jul 21 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHEASTERN MENARD AND NORTHWESTERN SANGAMON COUNTIES...
At 328 PM CDT, a severe thunderstorm was located over Pleasant
Plains, or 14 miles northwest of Springfield, moving northeast at 15
mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Springfield, Sherman, Riverton, Athens, Williamsville, Pleasant
Plains, Spaulding, Berlin, Cantrall, Capital Airport, Salisbury,
Farmingdale and Fancy Prairie.
This includes the following highways...
Interstate 55 between mile markers 100 and 107.
Interstate 72 between mile markers 80 and 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3990 8999 4006 8961 3985 8952 3973 8999
3984 9000
TIME...MOT...LOC 2028Z 246DEG 13KT 3987 8990
HAIL...1.50IN
WIND...60MPH
$$
25997
WWUS53 KILX 212048
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
348 PM CDT Tue Jul 21 2020
ILC129-212057-
/O.CAN.KILX.SV.W.0115.000000T0000Z-200721T2100Z/
Menard-
348 PM CDT Tue Jul 21 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MENARD COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3990 8980 3990 8977 3991 8977 3992 8975
3992 8971 3993 8970 3998 8958 3985 8952
3979 8975 3988 8981
TIME...MOT...LOC 2047Z 263DEG 25KT 3987 8971
$$
ILC167-212100-
/O.CON.KILX.SV.W.0115.000000T0000Z-200721T2100Z/
Sangamon-
348 PM CDT Tue Jul 21 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTH CENTRAL SANGAMON COUNTY...
At 347 PM CDT, a severe thunderstorm was located near Sherman, or 7
miles northwest of Springfield, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Springfield, Sherman, Riverton, Williamsville, Spaulding, Cantrall,
Capital Airport and Salisbury.
This includes Interstate 55 between mile markers 100 and 107.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3990 8980 3990 8977 3991 8977 3992 8975
3992 8971 3993 8970 3998 8958 3985 8952
3979 8975 3988 8981
TIME...MOT...LOC 2047Z 263DEG 25KT 3987 8971
HAIL...1.00IN
WIND...60MPH
$$
25What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 1:07 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jul 21, 1:07 PM CDT, 2 hours 5 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 107 PM CDT Tue Jul 21 2020 .SYNOPSIS... Issued at 345 AM CDT Tue Jul 21 2020 Expect daily chances for scattered showers and thunderstorms through Friday, though there will be plenty of dry hours each day. Temperatures generally in the mid to upper 80s are expected through Friday, then lower 90s return over the weekend into early next week as hot and humid conditions prevail. && .UPDATE... Issued at 1053 AM CDT Tue Jul 21 2020 The morning update was focused on the expected trends with the line of storms currently progressing across the northern half of our CWA. None of the CAMs have a handle of this complex, with the HRRR playing catch-up with each hourly update. The progression has the line exiting our counties to the E-NE by about 1 pm or so, with a lull in convection until later afternoon. The CAMs are still indicating additional storm development between just east of the IL river and I-72 late this afternoon. That line is expected to progress to the east through this evening, affecting areas mainly north of I-70. Around midnight, another line of storms could develop along I-70 and move southeast through our SE counties. Some clearing will be possible behind the current line of storms, with afternoon heating increasing our overall instability. High surface moisture will help boost surface based CAPEs into the 2-3000 J/kg range. SPC increased our Day 1 Severe Outlook to Slight Risk with the 1230z update, and that potential will be present through the evening hours. Temps will be tied to the amount of clearing this afternoon, but we still expected highs in the mid to upper 80s. && .SHORT TERM...(Today and tonight) ISSUED AT 400 AM CDT Tue Jul 21 2020 Areas of fog had developed over se IL early this morning and was dense for a time over parts of Clay, Richland and Lawrence counties and still dense at 4 am over Lawrence county. Increasing clouds over southeast IL early this morning should limit dense fog coverage and latest HRRR shows fog diminishing from west to east over southeast IL next few hours thru 12Z/7 am and shifting into sw IN by then. A veering low level jet interacting with an old frontal boundary over sw/southern IL was generating an area of showers and thunderstorms sw of Litchfield to Olney line and back to the St Louis area and tracking ENE into Clay county at 4 am. Scattered showers and isolated thunderstorms were WNW of Lincoln in west central IL and also tracking ENE over the IL river valley. Latest CAMS shows this convection gradually diminishing during this morning as it tracks ENE over central and southeast IL. A mid/upper level trof along the IA/NE and ne KS and nw MO border will track east into the MS river valley by late afternoon. Meanwhile the old frontal boundary is projected to lift northward across central IL during today with an increasingly unstable tropical airmass over the area. Precipitatable water values quite high too ranging from 1.6-2 inches. Scattered showers and thunderstorms likely to develop during this afternoon and SPC day1 outlook has marginal risk of severe storms for damaging wind gusts and hail. Would not be surprised if part of area was upgraded to a slight risk from this afternoon into mid evening as CAPES rise over 2500 j/kg southeast of the IL river this afternoon, while bulk shear values of 25-40 kts north of I-70. Locally heavy rains also expected due to very high precipitable water values approaching 2 inches. WPC day1 outlook has slight chance of excessive rainfall today and evening se of the IL river and marginal risk nw of the IL river. Highs today mainly in the mid 80s, with lower 80s by Knox and Stark counties and upper 80s in southeast IL. Afternoon heat indices peak in the low to mid 90s se of the IL river, with mid to upper 90s in southeast IL. High chances of showers and thunderstorms this evening and lingering over eastern IL early overnight as trof moves thru. Lows tonight mostly around 70 degrees in central IL and lower 70s in southeast IL. .LONG TERM...(Wednesday through Monday) ISSUED AT 400 AM CDT Tue Jul 21 2020 Trof and frontal boundary shifting se toward the Ohio river valley on Wed where higher pops will be focused. A lull in convection over the IL river valley especially nw of the IL river overnight and Wed morning. SPC day2 outlook has marginal risk of severe storms in southeast IL Wed afternoon where airmass is more unstable with afternoon CAPES around 2000 j/kg. Warm highs in the mid to upper 80s on Wed with humid conditions prevailing. Heat indices Wed afternoon range from upper 80s to around 90 nw of the IL river, and mid 90s from I-72 south. Chance of convection lingers Wed night and could more coverage of convection overnight Wed into Thu over southern CWA closer to the frontal boundary and low level jet. Highs Thu in the mid to upper 80s and afternoon heat indices in the low to mid 90s over much of the CWA. A lull in convection after sunset on Thu night and mainly have pops in southeast IL Thu night. Then isolated to scattered showers and thunderstorms over the area on Friday, with upper level ridge building over the MS river valley and convection chances should trend more isolated as ridge builds in. This will also start building the heat over the area with highs Fri in the upper 80s to near 90F and afternoon heat indices in the 90s, with sw CWA near 100. 500 mb heights rise to 594 dm or higher over CWA this weekend and isolated convection possible in afternoon and early evening hours Sat/Sun. Highs around 90F Sat and lower 90s Sunday with afternoon heat indices climbing to upper 90s and lower 100s Sat afternoon and 100-105 Sunday afternoon, so approaching heat advisory criteria then. Upper level ridge shifting back south early next work week with a frontal boundary pushing southward toward central IL Mon night and Tue. This to bring a better chance of showers/thunderstorms Mon afternoon into Tue. Still hot and humid Mon with highs in the lower 90s and afternoon heat indies of 100-105F. Highs in the upper 80s to near 90F next Tue and still very humid. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 107 PM CDT Tue Jul 21 2020 Aviation concerns are tied to convective trends this afternoon and evening. Some brief low MVFR clouds will linger near PIA at the start of the 18z TAF period, but should mix out and become VFR by 19z. CAMs are showing next wave of storms developing early this afternoon, which radar and satellite trends support. Have included an early afternoon TEMPO for storms at SPI and DEC, and may have to expand that to include CMI by mid afternoon. A wave of storms will fill in roughly along I-72 then gradually shift to the southeast this evening. SPI, DEC and CMI will have the best chances of storms through this evening. Have continued a VCTS at PIA and BMI for late afternoon into evening, but may be able to reduce that time as convective initiation trends reveal themselves this afternoon. Winds look to remain S-SW the next 24 hours, with prevailing winds mainly at or below 10kt. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...Shimon SYNOPSIS...07 SHORT TERM...07 LONG TERM...07 AVIATION...Shimon
Hazardous weather outlook, Jul 21, 11:50 AM CDT, 3 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 1150 AM CDT Tue Jul 21 2020 ILZ027>031-036>038-040>057-061>063-221700- Cass-Champaign-Christian-Clark-Coles-Cumberland-De Witt-Douglas- Edgar-Fulton-Knox-Logan-Macon-Marshall-Mason-McLean-Menard-Morgan- Moultrie-Peoria-Piatt-Sangamon-Schuyler-Scott-Shelby-Stark- Tazewell-Vermilion-Woodford- 1150 AM CDT Tue Jul 21 2020 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Scattered thunderstorms are expected through this evening, before diminishing after midnight. Some of the storms may become severe. Damaging winds are the main concern, although an isolated tornado cannot be ruled out. There is also potential for flooding from the stronger storms. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Scattered thunderstorms will remain a concern through Friday. At this time, severe weather is not anticipated. Hot and humid conditions will return this weekend, with the heat index reaching 100 to 105 degrees Saturday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. The most likely time frame is from 1 pm to 5 pm west of I-55, and from 3 pm to 8 pm east of I-55. Please relay any information about observed severe weather to the National Weather Service while following all local, state and CDC guidelines. ILZ066>068-071>073-221700- Clay-Crawford-Effingham-Jasper-Lawrence-Richland- 1150 AM CDT Tue Jul 21 2020 This Hazardous Weather Outlook is for portions of southeast Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Scattered thunderstorms are expected through this evening, before diminishing after midnight. A few of these storms may be strong to briefly severe, with damaging winds the main concern. There is also potential for flooding from the stronger storms. Minor flooding on the Little Wabash River near Clay City, while the Embarras River near Lawrenceville is expected to stay just below flood stage. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Scattered thunderstorms will remain a concern through Friday. The storms on Wednesday may be strong to briefly severe. The severe weather potential for Thursday and Friday is uncertain at this time. Hot and humid conditions will return this weekend, with the heat index reaching 100 to 105 degrees Saturday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed, mainly this evening. Please relay any information about observed severe weather to the National Weather Service while following all local, state and CDC guidelines. Shimon
In the hours before
Local storm report, Jul 21, 1:19 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
119 PM CDT TUE JUL 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM TSTM WND GST SEYMOUR 40.10N 88.42W
07/21/2020 E50.00 MPH CHAMPAIGN IL TRAINED SPOTTER
1130 AM TSTM WND DMG SE THOMASBORO 40.24N 88.19W
07/21/2020 CHAMPAIGN IL EMERGENCY MNGR
MULTIPLE STRUCTURES DAMAGED
1135 AM TSTM WND GST 1 ESE RANTOUL 40.30N 88.14W
07/21/2020 M63.00 MPH CHAMPAIGN IL ASOS
1205 PM TSTM WND GST HENNING 40.31N 87.70W
07/21/2020 E50.00 MPH VERMILION IL TRAINED SPOTTER
WITH HEAVY RAIN
1205 PM TSTM WND GST HOOPESTON 40.47N 87.67W
07/21/2020 E50.00 MPH VERMILION IL TRAINED SPOTTER
WITH HEAVY RAIN
&&
ROBERSONLocal storm report, Jul 21, 1:47 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
147 PM CDT TUE JUL 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 PM TSTM WND DMG THOMASBORO 40.24N 88.19W
07/21/2020 CHAMPAIGN IL EMERGENCY MNGR
NUMEROUS TREES DOWN, LEANING POWER POLES, POWER OUT IN
TOWN.
&&
ROBERSONLocal storm report, Jul 21, 1:55 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
155 PM CDT TUE JUL 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 PM TSTM WND DMG THOMASBORO 40.24N 88.19W
07/21/2020 CHAMPAIGN IL EMERGENCY MNGR
NUMEROUS TREE BRANCHES DOWN, LEANING POWER POLES, POWER
OUT IN TOWN.
&&
ROBERSONLocal storm report, Jul 21, 1:56 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
156 PM CDT TUE JUL 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 AM TSTM WND DMG THOMASBORO 40.24N 88.19W
07/21/2020 CHAMPAIGN IL EMERGENCY MNGR
NUMEROUS TREE BRANCHES DOWN, LEANING POWER POLES, POWER
OUT IN TOWN.
&&
ROBERSONLocal storm report, Jul 21, 2:31 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
231 PM CDT TUE JUL 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM FUNNEL CLOUD NNW JACKSONVILLE 39.73N 90.23W
07/21/2020 MORGAN IL EMERGENCY MNGR
&&
ROBERSONLocal storm report, Jul 21, 2:51 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
251 PM CDT TUE JUL 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HEAVY RAIN ALTONA 41.12N 90.16W
07/21/2020 M1.68 INCH KNOX IL CO-OP OBSERVER
&&
ROBERSONThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 10:27 AM CDT | Special Weather Statement | ILX | DeWitt, Piatt | 48 min |
| Jul 21, 10:48 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, McLean, Piatt | 42 min |
| Jul 21, 11:18 AM CDT | Special Weather Statement | ILX | Champaign, Vermilion | 57 min |
| Jul 21, 11:29 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 61 min |
| Jul 21, 12:16 PM CDT | Special Weather Statement | ILX | Coles | 44 min |
| Jul 21, 12:59 PM CDT | Special Weather Statement | ILX | Edgar | 46 min |
| Jul 21, 2:41 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 64 min |
| Jul 21, 3:45 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 45 min |
| Jul 21, 4:03 PM CDT | Tornado Warning | ILX | Sangamon | 27 min |
| Jul 21, 4:18 PM CDT | Tornado Warning | ILX | Christian, Sangamon | 27 min |
| Jul 21, 4:39 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon, Shelby | 44 min |
| Jul 21, 5:14 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Macon, Moultrie, Piatt, Shelby | 46 min |
| Jul 21, 5:25 PM CDT | Tornado Warning | ILX | Champaign, Douglas, Piatt | 19 min |
| Jul 21, 5:55 PM CDT | Special Weather Statement | ILX | Champaign, Coles, Cumberland, Douglas, Edgar | 50 min |
| Jul 21, 6:37 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 38 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.